Journal of Differential Geometry

Cohomogeneity One Manifolds of Even Dimension with Strictly Positive Sectional Curvature

Luigi Verdiani

Abstract

We show that the only compact positively curved Riemannian manifolds of even dimension acted on by a simple group with a codimension one orbit are the compact rank one symmetric spaces.

Article information

Source
J. Differential Geom., Volume 68, Number 1 (2004), 31-72.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1102536709

Digital Object Identifier
doi:10.4310/jdg/1102536709

Mathematical Reviews number (MathSciNet)
MR2152908

Zentralblatt MATH identifier
1100.53033

Citation

Verdiani, Luigi. Cohomogeneity One Manifolds of Even Dimension with Strictly Positive Sectional Curvature. J. Differential Geom. 68 (2004), no. 1, 31--72. doi:10.4310/jdg/1102536709. https://projecteuclid.org/euclid.jdg/1102536709


Export citation